# SDR ICRR202120050001

- Difficulty date: May 20, 2021
- Submitted: May 20, 2021
- Operation: General aviation
- Filed by: International Component Repair LLC, repair station ICRR255X
- Make and model: Cndair CL6002B19
- Aircraft serial: N919SW
- System (JASC): 7120 · Engine Mount Section
- Part: Link
- Part number: 601370161
- Part serial: RJSWA070811
- Condition: Cracked
- Location: Engine Mount
- Stage of operation: NR
- How discovered: D
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ABNORMAL INDICATION WAS DISCOVERED DURING ULTRASONIC TEST NDT 71-23-103 PART 4. TSN AND CSN UNKNOWN PER OPERATOR.
